Asymptotic tail behavior of uniform multivariate empirical processes

Csorgo, Miklos, Csoergo, Miklos, Horvath, Lajos, Csörgő, Miklós, Horváth, Lajos . The Annals of Probability 1990. 18 :1723-1738

Locate this article in:

Bibtex

@article{CIS-91207,
  Author = {Csorgo, Miklos and Csoergo, Miklos and Horvath, Lajos and Csörgő, Miklós and Horváth, Lajos},
  Title = {Asymptotic tail behavior of uniform multivariate empirical processes},
  Journal = {The Annals of Probability },
  Volume = {18},
  Year = {1990},
  Pages = {1723--1738},
  Keywords = {Poisson process, Wiener process}
}

Similar articles